# SDR CA130628006

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Landing Gear
- Part time: 12,008 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT EXTEND WHEN LANDING GEAR SELECTED DOWN.  3 RED LIGHTS AND HANDLE RED LIGHTS ONLY.  LANDING GEAR DID EXTEND AFTER APPROXIMATELY 2 MINUTES WHILE HANDLE WAS STILL SELECTED DOWN.  MAINTENANCE REPLACED THE LDG SELECTOR VALVE, SELECTOR VALVE CONNECTOR, AND LANDING GEAR CONTROL PANEL.
